Hyperspaces of Peano continua of euclidean spaces

Volume 142 / 1993

Helma Gladdines, Jan van Mill Fundamenta Mathematicae 142 (1993), 173-188 DOI: 10.4064/fm-142-2-173-188

Abstract

If X is a space then L(X) denotes the subspace of C(X) consisting of all Peano (sub)continua. We prove that for n ≥ 3 the space $L(ℝ^n)$ is homeomorphic to $B^∞$, where B denotes the pseudo-boundary of the Hilbert cube Q.

Authors

  • Helma GladdinesFaculteit Wiskunde en Informatica
    Vrije Universiteit
    De Boelelaan 1081A
    Amsterdam, The Netherlands
    e-mail
  • Jan van Mill Faculteit Wiskunde en Informatica
    Vrije Universiteit
    De Boelelaan 1081A
    Amsterdam, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image